# SDR AALA2018080201003

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 73,269 hours, 12,044 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED THAT THE CENTER HYDRAULIC SYSTEM WAS LOOSING QUANTITY AND WOULD LIKELY BE EMPTY UPON ARRIVAL INTO ORD.  DELCARED EMERGENCY AND LANDED WITHOUT INCIDENT. TROUBLESHOT THE FAULTY/LEAKING DELTA-P AT PRESSURE AND CASE DRAIN FILTER AC MOTOR PUMP C2.  REPLACED CASE DRAIN FILTER IAW AMM 29-11-18. OPS AND LEAK CHECKED GOOD. AC OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
